# SDR AALA20071194

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT ROW 11HJ INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT AT SEAT ROW 11HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
